MAUDE Adverse Event Report: CYNOSURE LLC VECTUS

CYNOSURE LLC VECTUS
Model Number 105-3500-000
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Site confirmed there was no patient injury involved.Service was unable to duplicate issue.The device history record confirms that the product passed and met all requirements before releasing.Due to the site reporting the device firing on its own, this event is an aro (accidental radiation occurrence) and therefore reportable.
 
Event or Problem Description
It was reported that the vectus was firing even when the foot pedal and trigger was not in use.

Brand Name
VECTUS
Common Device Name
VECTUS
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
kevin o'connell
5 carlisle road
westford, MA 01886
9783678736
MDR Report Key13384512
Report Number1222993-2022-00003
Device Sequence Number11998130
Product Code GEX
UDI-Device Identifier00841494100124
UDI-Public(01)00841494100124(11)210823
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K120622
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number105-3500-000
Device Catalogue Number105-3500-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2022
Initial Report FDA Received Date01/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown